# SDR DALA2023091907680

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA Y 247, 313, 775, AND X=49 AT PAX CAB. SUMMARY OF NRC 00628: CORROSION LEVEL 2. CUSP WEB STA Y 247, 313, 775, AND X=49 AT PAX CAB WERE REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4, FIG 215. (LP #2975964)
